# SDR UIEA2017101701972

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,047 hours, 9,800 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE ON CLIMBOUT.  PERFORMED A BITE TEST ON THE TEMP CONTROLLER, ALL CHECKED GOOD IAW 21-51-00.
